# SDR HNAA2025061600443

- Difficulty date: May 8, 2025
- Submitted: June 16, 2025
- Operation: Air carrier
- Aircraft: N663AR
- Make and model: Emb EMB-145LR
- Aircraft serial: 145778
- Aircraft time: 44,511 hours, 39,864 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F045269 SHEAR CLIP IS CRACKED AT FRAME 24 BETWEEN STRINGERS 15R-16R.  RAR SHEAR CLIP AT FR24 STGR15R-16R IAW EMB 145 SRM 51-40-02
